Computation of Equilibrium Distributions of Markov Traffic-Assignment Models

Hazelton, ML and Watling, DP orcid.org/0000-0002-6193-9121 (2004) Computation of Equilibrium Distributions of Markov Traffic-Assignment Models. Transportation Science, 38 (3). pp. 331-342. ISSN 0041-1655

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2004, INFORMS. This is an author produced version of a paper published in Transportation Science. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Traffic networks; Markov process; Robustness; Route choice; Stochastic user equilibrium
Dates:
  • Published: 1 August 2004
  • Accepted: 1 November 2002
  • Published (online): 1 August 2004
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds) > ITS: Spatial Modelling and Dynamics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Sep 2017 10:17
Last Modified: 14 Sep 2017 19:57
Published Version: http://dx.doi.org/10.1287/trsc.1030.0052
Status: Published
Publisher: INFORMS
Identification Number: https://doi.org/10.1287/trsc.1030.0052

Share / Export

Statistics